# SDR E07A557TC001

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N557TC
- Make and model: Emb EMB-500
- Aircraft serial: 50000067
- System (JASC): 3242 · Brake
- Part: Shuttle Valve
- Part number: 90005154
- Condition: Binding
- Location: Mlg Brakes
- Part time: 284 hours, 213 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EXPERIENCED A BRAKE FAIL CAS MESSAGE WITH ASSOCIATED LOSS OF BRAKING.  PERFORMED A QUICK TURN APPROX 15 MIN AFTER ARRIVAL. AFTER RELEASING PARK BRAKE NOTICED CAS MESSAGE BRAKE FAIL. APPLIED NORMAL BRAKES AND HAD NO BRAKING ON THE RT SIDE. REAPPLIED PARK BRAKE, SHUTDOWN, AND CONTACTED MX CONTROL. AFTER APPROX 30 MIN OF ADDITIONAL COOL DOWN THE CREW TAXIED ARCFT WITH NO FAILURES OR ASSOCIATED MESSAGES. CONTINUED SCHEDULED FLIGHT WITH NO FURTHER INSTANCES.
